# SDR QXEA200800707

- Difficulty date: July 13, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 15,388 hours, 12,009 cycles
- Engine: Pwc PW150A
- Engine time: 12,883 hours, 10,213 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0074
- Condition: Shutdown
- Location: Nr 1
- Part time: 12,883 hours, 10,213 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

PDX - ON CLIMBOUT AT ABOUT 3,500FT RECEIVED A NR 1 OIL PRESSURE LIGHT FOLLOWED BY A DROP IN ENGINE TORQUE.  SHUTDOWN ENGINE AND ACCOMPLISHED FAILURE CHECKLIST.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE NR 1 ENGINE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (A)
